# SDR SWAA2022100541816

- Difficulty date: September 28, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 58,545 hours, 34,703 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-5 CENTER CABIN FLOOR BOARD 232SF HAS MULTIPLE DENTS AND CREASED ALONG ENTIRE LENGHT OF UPPER SURFACE. / [01] EVALUATED PANEL 232SF AND FOUND AREA'S OF DENTS AND PULLED FIBERS ON UPPER SURFACE. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-1 PAR 1A. CLEAN AND PREP FOR REPAIR. IAW B737-700 SRM 53-00-50-2R-1. VERIFIED MATERIALS AS: BMS 8-201(A141867); BMS 9-3(A10269; BMS 5-28(A125915). IAW B737-700 SRM 53-00-50-2R-1 TABLE 201. NEED OK TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES. IAW B737-700 SRM 53-00-50-2R-1 PAR 3J-M. AAR OVEN BO-O6 150DEG 11-8-22.;[04] REPAIRED UPPER SURFACE ON PANEL 232SF. IAW B737-700 SRM 53-00-50-2R-1; SRM 53-00-50-2R-0.;[05] VERIFIED STEPS 3-4
